# SDR R61A201407150926

- Difficulty date: July 15, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SET SCREWS ON AFT PAX DOOR FWD AND AFT LOWER GUIDE RAMPS ARE CORRODED.  MAINTENANCE R & R SET SCREWS ON AFT PAX DOOR FWD AND AFT LOWER GUIDE RAMPS IAW AMM 53-23-21, PN NAS509-5 NUT.
